MAUDE Adverse Event Report: O&M HALYARD, INC. PROCEDURE MASK YELLOW; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PROCEDURE MASK YELLOW; ICP FACIAL PROTECTION PRODUCTS
Model Number 47117
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product in this complaint was not returned for evaluation.The device history records (dhr) evaluation was performed for the code 47117 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications.This product was released by quality assurance.A quality nonconformance was not reported at the time of production.Manufacturing conducts visual and functional inspections of each device throughout production.A potential root cause was due to machine adjustments made during production.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.Device not returned.
 
Event or Problem Description
"the sides of the masks rip open, sometimes with speech only.Its almost as if the glue in the folds has dried up.The straps also frequently break in a corner causing the mask to fall open during patient care with exposure in the covid unit." the following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.Please note that in this incident, the reporter has indicated that no injury resulted.

Brand Name
PROCEDURE MASK YELLOW
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17108444
Report Number9616096-2023-00029
Device Sequence Number12330550
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K831148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberAM0040101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown